A modified Leslie-Gower model is established with an ecologically transmissible disease.For this model
the existence and local asymptotic stability of the boundary and positive equilibria are analyzed
sufficient conditions of global asymptotic stability of the boundary equilibria are obtained by using integral inequality
and the behavior of bifurcation of the free-disease equilibrum is also found by using bifurcation theory.
关键词
Keywords
references
Leslie P H.Some funther notes on the use of matricesin population mathematies[J].Biometrika,1948,35(1):213-245.
Aziz-Alaoui M A,Okiye M D.Boundedness andglobal stability for a predator-prey model withmodified Leslie-Gower and HollingtypeⅡschemes[J].Appl.Math.Lett.,2003,16:1069-1075.
Kribs-Zaleta C M.Structured models for heterosexualdisease transmission[J].Math.Biosci.,1999,160(1):83.
Hsu Szebi,Huang Tzywei.Global stability for a classof predator-prey systems[J].SIAM,1995,55(3):763-783.
Sotomayor J.Generic Bifurcations of DynamicalSystems[M].New York:Academic Press,1973.